# SDR SWAA2024032667605

- Difficulty date: March 26, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N8613K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36998
- Aircraft time: 37,467 hours, 17,602 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STABILIZER UPPER SLIDER SEAL IS CRACKED.<[01] REMOVED AND REPLACED R/H UPPER SLIDING SEAL PER AMM 53-31-31 CONFIG 2
